# SDR DXTA2016031906205

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 5,820 hours, 4,687 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

RT ENG FIRE LIGHT ILLUMINATED IN FLT.  DISCHARGED LT FIRE BOTTLE.  FIRE LIGHT EXTINGUISHED.  NO SIGN OF FIRE ON PREFLIGHT.  CRASH & FIRE CREWS REPORTED NO HOT SPOTS.  INSP ENG FOR EVIDENCE OF FIRE WITH NO FINDINGS.  PERFORMED RESISTANCE CHECK OF RT FIRE DETECT SYS WITH NO DEFECTS.  OPERATED ENG & NOTED ENG BLEED LEAKS ON RT ENG BLEED AIR TUBING COUPLINGS.  REPLACED RT ENG BLEED AIR COUPLINGS SEALS.  COMPLETED REPLACEMENT OF FWD FIRE BOTTLE & CARTRIDGES.  PERFORMED LEAK CHECKS OF RT ENG BLEED SYS WITH NO DEFECTS NOTED.  PERFORMED ENG RUNS THROUGHOUT TLA RANGE FOR EXTENDED PERIOD WITH NO FIRE DETECT ILLUMINATION.  OPERATIONS CHECKED SATISFACTORY, ACCOMPLISHED IAW AMM 26-11-00, 26-21-01 & 36-12-01.
